advertisement
Question
Posted by: SHEENA | 2011-06-14

ADCODOL ADDICATION

Good Morning,
i have been reading up about adcodol addiction, scary stuff, i go through a box of 100 a wee, iv been off for two days and its hard, i suffer with bad migraines but i belive i have these headaches now cause my body is addicted to the adcodol, is that possible? how do i get over this addiction? what can i do to get rid of these headaches? PLEASE PLEASE HELP ME!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Sheena

The Adcodol addiction is most commonly related to the CODEIENE inside this product. Getting of codeine-containing products is often not a task you should attempt on your own or simply with online advice - I suggest speaking to your GP regarding treatment options.

All the best.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Henry | 2011-08-30

Please advise. In the event a person takes between 6-8 adcodol per day and has been for some 10 years now, sleeps a lot and I quote often says " the aches are aweful"  - how severe is the problem?. She has already been to her GP on a number of ocassions with Kidney related problems. She has no medical aid to compound matters and is in a state of denial as she does not comprehend the nature of the issue[s] at hand.

Kind regards
Doug

Reply to Henry
Posted by: pharmacist | 2011-06-15

Hi Sheena

The Adcodol addiction is most commonly related to the CODEIENE inside this product. Getting of codeine-containing products is often not a task you should attempt on your own or simply with online advice - I suggest speaking to your GP regarding treatment options.

All the best.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement